Journal of Symbolic Logic 57 (1):172 - 178 (1992)

We prove that there exists a function f which reduces a given Π1 1 subset P of an internal set X of an ω1-saturated nonstandard universe to the set WF of well-founded trees possessing properties similar to those possessed by the standard part map. We use f to define the Lusin-Sierpinski index of points in X, and prove the basic properties of that index using the classical properties of the Lusin-Sierpinski index. An example of a Π1 1 but not Σ1 1 set is given
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275183
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,913
Through your library

References found in this work BETA

Descriptive Set Theory.Yiannis Nicholas Moschovakis - 1982 - Studia Logica 41 (4):429-430.

Add more references

Citations of this work BETA

Graphs with ∏ 1 0 (K)Y-Sections.Boško Živaljević - 1993 - Archive for Mathematical Logic 32 (4):259-273.

Add more citations

Similar books and articles

Index Sets of Finite Classes of Recursively Enumerable Sets.Louise Hay - 1969 - Journal of Symbolic Logic 34 (1):39-44.
U-Lusin Sets in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):528-533.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Set Theoretic Properties of Loeb Measure.Arnold W. Miller - 1990 - Journal of Symbolic Logic 55 (3):1022-1036.


Added to PP index

Total views
36 ( #283,377 of 2,409,853 )

Recent downloads (6 months)
4 ( #189,546 of 2,409,853 )

How can I increase my downloads?


My notes